Advertisement

Mathematische Annalen

, Volume 342, Issue 2, pp 273–277 | Cite as

All extensions of \({C^*_r\left(\mathbb F_n\right)}\) are semi-invertible

  • Klaus ThomsenEmail author
Article

Abstract

It is shown that an extension of the reduced group C *-algebra of a free group by the compact operators can be made asymptotically split by addition of another extension which admits a completely positive lifting.

Mathematics Subject Classification (2000)

47C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Anderson J. (1978). A C *-algebra for which Ext is not a group. Ann. Math. 107: 455–458 CrossRefGoogle Scholar
  2. 2.
    Brown L.G., Douglas R.G. and Fillmore P.A. (1977). Extensions of C *-algebras and K-homology. Ann. Math. 105: 265–324 CrossRefMathSciNetGoogle Scholar
  3. 3.
    Connes A. and Higson N. (1990). Déformations, morphismes asymptotiques et K-théories bivariante. C. R. Acad. Sci. Paris Sér I Math. 311: 101–106 zbMATHMathSciNetGoogle Scholar
  4. 4.
    Cuntz J. (1883). K-theoretic amenability for discrete groups. J. Reine u. Angew. Math. 344: 180–195 MathSciNetGoogle Scholar
  5. 5.
    Haagerup U. and Thorbjørn S. (2005). A new application of random matrices:\({Ext\left(C^*_r\left(F_2\right)\right)}\) is not a group. Ann. Math. 162: 711–775 Google Scholar
  6. 6.
    Manuilov, V.: Asymptotic representations of the reduced C *-algebra of a free group: an example. (Preprint)Google Scholar
  7. 7.
    Manuilov V. and Thomsen K. (2004). The Connes-Higson construction is an isomorphism. J. Func Anal. 213: 154–175 zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Manuilov V. and Thomsen K. (2004). E-theory is a special case of KK-theory. Proc. Lond. Math. Soc. 88: 455–478 zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Manuilov V. and Thomsen K. (2007). On the lack of inverses to C *-extensions related to property T groups. Can. Math. Bull. 50: 268–283 zbMATHMathSciNetGoogle Scholar
  10. 10.
    Pimsner M. and Voiculescu D. (1982). K-groups of reduced crossed products by free groups. J. Oper. Theory 8: 131–156 zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Institut for matematiske fagAarhus CDenmark

Personalised recommendations